# SDR SWIA202156968

- Difficulty date: February 9, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 38,353 hours, 29,053 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 193 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN SKIN AT FS193 AND STR23R.    FILED CLOSED      REPAIRED FUSELAGE SKIN BETWEEN FS 185 AND FS 202.75 AT STR 23R IAW REO 670-53-11-1649 REV -- DATED 3/12/21 & REO 670-51-00-085 REV A DATED 8/23/17. C/W TASK CARD 51-900-1002-SKY AND M-337.
